# SDR UPS09554701

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3020
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING-35 SLAT T/E WEDGE HAS 2 DENTS OUT OF LIMITS DUE TO PROXIMITY-15.25 INCH FROM INBD END, 5.6 INCH FROM T/E, 2.0 INCH DIA.  REMOVED TOPCOAT PREP FOR BOND DOUBLER IAW SRM 57-43-02/51-70-10 REPAIR NR 2 E(C) PG203 FIG 201.  CLEANED/PREP FOR BOND IAW SRM 57-43-02/51-70-10, REPAIR 2 E(C) PG 203 FIG 201.  FABRICATED DOUBLER 2024T3 (BATCH0001391211, PO NR MST00025129) IAW SRM 57-43-02/SRM51-70-10, REP 2, E (C) PG 203 FIG 201. PREP MATING SURF BOEGEL (BTCH0001489157, PO NR MST0026211) PRIMER BMS5-89,TYPE I(BTCH0001489157).
